Equate Maximum Strength Nasal Spray, Fast Powerful Congestion Relief For Colds And Allergies,1 Fluid Ounce
Compare to Afrin® Original active ingredient. Maximum Strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours. The active ingredient is oxymetazoline hydrochloride 0.05%, the #1 doctor recommended adult nasal spray active ingredient.* Clears stuffy noses fast. Gluten free.*Of U.S. physicians surveyed by an independent market research firm.